Jump to content

Barium


lavender
 Share

Recommended Posts

I had a CT scan done on Friday morning. I had to drink barium for it. I'm having a hard time recovering from it. Since the barium, two days ago, I'm just not hungry. If I eat very much or am on my feet at all my stomach gets pretty upset. my tummy is sore to touch. I'm not too worried yet because I am able to eat a little. I'm not sure at what point to be concerned. Has anyone had this trouble with barium?

Any little thing makes my GI freak out.

oops. I'm sorry this posted twice...

Link to comment
Share on other sites

It is VERY common for Barium (the lovely drink that it is) to stop you up and really constipate you. It's very, very important that you drink a lot and treat the constipation. Yes, maybe fiber or some kind of laxative? I'm not sure (ask your doctor), but that is probably the problem since it's very common. I was just told to DRINK A LOT after the barium and I have never had a problem.

Link to comment
Share on other sites

Yuck, I've had to drink that stuff so many times...thinking of it gives me wretching sensations... ewe.

Anyway, it can really mess with your guts--so do drink fluids if you can. For me, drinking tea (with caffeine) seems to help b/c the stimulant component would get things "going" for me.

hope you've already "gone" and feel better by the time you read this. Nina

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...